# SDR CA120627004

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Spoiler
- Part time: 52,242 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT ARRIVED AT A MAINTENANCE BASE WITH A HYDRAULIC LEAK ON THE RT WING.  MAINTENANCE TRACED THE LEAK TO THE RT OTBD ROLL SPOILER ACTUATOR AND FOUND THAT THE ACTUATOR HOUSING WAS FRACTURED.  THE ROLL SPOILER ACTUATOR WAS REPLACED.  ROLL SPOILER ACTUATOR, PN A44700-009, SN 0435.
